Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Delayed periods. No ejaculation and pregnancy test was negative. What could be wrong?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
My normally regular periods are 9 days late. Have coil fitted, no ejaculation inside me and 4 negative pregnancy test. What is going on?
Posted Sat, 23 Nov 2013 in General Health
Answered by Dr. Arif N Khan 52 minutes later
Brief Answer: Scan pelvis will help in further treatment. Detailed Answer: Hi, Thank you for choosing XXXXXXX As you are already using a contraception , also there was no ejaculation and pregnancy test negative , considering all this there is less chance of pregnancy. Sometimes stress can cause delay in periods, what I advise you is a scan pelvis and check if there is any problem with uterus, also endometrial thickness. If everything is normal then you can be given withdrawal bleeding. If I were your treating doctor, after getting scan if everything was normal I would have examined you clinically, then given you Norethisterone tablets for withdrawal bleeding. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor